# SDR SWIA2020090952366

- Difficulty date: July 23, 2020
- Submitted: September 9, 2020
- Operation: Air carrier
- Aircraft: N910SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7566
- Aircraft time: 47,061 hours, 40,247 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: 601R332353S
- Condition: Cracked
- Location: Window Post
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT WINDOW LT SIDE POST LOWER FITTING CRACKED AT WL 110.00.  C-CHECK RO 9/5/2020.  REMOVED LT SIDE POST LOWER FITTING AT WL 110.00.  LOCATED, DRILLED, AND INSTALLED NEW SERVICEABLE LT SIDE POST LOWER FITTING IAW SRM.
